RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 41–47 (Mi mz5278)  

This article is cited in 6 scientific papers (total in 6 papers)

Behavior of the maximum term of a Dirichlet series that defines an entire function

O. B. Skaskiv


Full text: PDF file (418 kB)

English version:
Mathematical Notes, 1985, 37:1, 24–28

Bibliographic databases:

UDC: 517.5
Received: 15.07.1981

Citation: O. B. Skaskiv, “Behavior of the maximum term of a Dirichlet series that defines an entire function”, Mat. Zametki, 37:1 (1985), 41–47; Math. Notes, 37:1 (1985), 24–28

Citation in format AMSBIB
\Bibitem{Ska85}
\by O.~B.~Skaskiv
\paper Behavior of the maximum term of a Dirichlet series that defines an entire function
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 41--47
\mathnet{http://mi.mathnet.ru/mz5278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792231}
\zmath{https://zbmath.org/?q=an:0574.30029|0568.30022}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 24--28
\crossref{https://doi.org/10.1007/BF01652509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700005}


Linking options:
  • http://mi.mathnet.ru/eng/mz5278
  • http://mi.mathnet.ru/eng/mz/v37/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Sheremeta, “On the derivative of an entire Dirichlet series”, Math. USSR-Sb., 65:1 (1990), 133–145  mathnet  crossref  mathscinet  zmath
    2. O. B. Skaskiv, “On Wiman's theorem concerning the minimum modulus of a function analytic in the unit disk”, Math. USSR-Izv., 35:1 (1990), 165–182  mathnet  crossref  mathscinet  zmath
    3. A. M. Gaisin, “On a conjecture of Polya”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 281–299  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. N. Sheremeta, “Behavior of the maximum of the absolute value of an entire Dirichlet series outside an exceptional set”, Math. Notes, 57:2 (1995), 198–207  mathnet  crossref  mathscinet  zmath  isi  elib
    5. O. B. Skaskiv, “On certain relations between the maximum modulus and the maximal term of an entire Dirichlet series”, Math. Notes, 66:2 (1999), 223–232  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Posiko, O, “Logarithms of Laplace-Stiltjes integral and maximum of the integrand”, Integral Transforms and Special Functions, 18:4 (2007), 271  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020